# SDR DALA1620520178

- Difficulty date: July 5, 2012
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 98,738 hours, 14,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT INBOARD FLAP.  INBOARD AND OUTBOARD SUPPORT CORROSION OR TOOLING DAMAGE.
